| Catalog Number |
762165 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using paxgene® blood rna tube, an unspecified number of tubes cracked in the freezer resulting in blood leakage.No adverse impact was reported regarding the patient or user.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary bd received one photo for investigation, which showed a cracked tube.Additionally, visual examination of 100 retained samples did not identify any instances of damaged tubes.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: broken/leaking.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.